| Model Number |
1012271-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the 2.25x15 mm trek balloon dilatation catheter (bdc) was prepared according to the instructions for use without incident.The bdc met resistance with the mildly tortuous, moderately calcified lesion in the left anterior descending coronary artery, when it was advanced to the target for predilatation.The bdc ruptured at 6 atmospheres during its first inflation.The bdc was removed.A 2.0x15 mm mini trek bdc was used to complete the procedure.There were no patient adverse events, and no clinically significant procedural delays were reported.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the mildly tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.